# SDR COMA9710470

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO PILOT AND TRIM FAIL WARNINGS DURING TAKEOFF.  DEFERRED AUTO PILOT SYSTEM PER MEL.
